Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Correction to: ``On the free boundary of a quasivariational inequality arising in a problem of quality control'' [Trans. Amer. Math. Soc. 246 (1978), 95-110; MR 80f:93086c]


Author: Avner Friedman
Journal: Trans. Amer. Math. Soc. 257 (1980), 535-537
MSC: Primary 93E20; Secondary 35R35, 49A29
Original Article: Trans. Amer. Math. Soc. 257 (1980), 535-537.
MathSciNet review: 552273
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 93E20, 35R35, 49A29

Retrieve articles in all journals with MSC: 93E20, 35R35, 49A29


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0552273-4
PII: S 0002-9947(1980)0552273-4
Article copyright: © Copyright 1980 American Mathematical Society